# SDR ASAA2022020237330

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 2,495 hours, 838 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2608
- Condition: Inoperative
- Location: #1 Engine
- Part time: 2,490 hours, 837 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT ANNUNCIATOR ILLUMINATED ON LANDING. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FAN AIR MODULATING VALVE IAW B737-9 AMM 36-12-03. 4 BREAKERS PULLED AND RESET. PERFORMED LRU REPLACEMENT TEST IAW AMM 36-12-00-720-801, & 46-13-02-710-801.
